By Topic

Corrections and Comments to “Model Reduction of Discrete Linear Systems Via Frequency-Domain Balanced Structure”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Natthoo Lal Prajapati ; Dept. of Electr. Eng., Motilal Nehru Nat. Inst. of Technol., Allahabad ; Dinesh Chandra ; Devarakonda Seshachalam

For original article by D. Wang and A. Zilouchian, see ibid vol. 47, no. 6, p. 830-37, Jun. 2000. This note gives the correction to a few mistakes in the aforementioned paper. It is also found that the derived reduced model (fourth-order) is unstable

Published in:

IEEE Transactions on Circuits and Systems I: Regular Papers  (Volume:54 ,  Issue: 3 )